# SDR ASAA2021122537000

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 41,607 hours, 12,278 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED. (GROUND MAINT. WRITE-UP). GROUNDED - YES. ACCOMPLISHED DFCS BITE SPEED & STAB TRIM, FOUND ELEV POS SEN-2 FAULT. RESEATED POSN SEN-2 PLUG RAN BITE AGAIN PASSES NORMAL NO FAULTS BUT SPEED TRIM FAIL ILLUMINATES AGAIN REF B737-800 AMM 22-11-30-820-801. ACCOMPLISHED B737-800 FIM 22-11 TASK 849 "SPD TRIM FAIL LIGHT" FAULT ISOLATION, SHOWS "SPD TRIM WARN" FCC-B #22-11323. PERFORMED FIM 22-14 TASK 808 & AMM 22-11-00-740-806, SPD TRIM SYSTEM OPS CK NML.
